Discussions that mention lyrica

Back Problems board


The new drug Lyrica is really helping me (although I've only been on it a week, so maybe it's too early to tell for sure). I've had no side effects except maybe a little fatigue. But I just lie down for an hour, and then I'm fine to go - certainly worth it to get some good hours.

I'd really like to hear from anyone having taken it for several months or more. Do the positive effects last, and do you find a problem with swelling or weight gain in the long run?

Linda
I took lyrica for a few months and had to quit. It did help the nerve pain in my leg and chest. I had to stop because of edema. My stomach felt huge and I was having chest pain. It also was making my hair fall out. I have been off it now for around 3 weeks and I have already lost 8lbs.

I hope it works better for you. It took about 6 weeks before I noticed my hair coming out and the big weight gain.

Tirzah
It's so strange how differently people react to these drugs. It doesn't make me comfortable at all taking them. So far, I don't think I've heard anyone who has had a really positive experience with Lyrica. I'm at 150 mg/day (divided in two), but it's hard to tell if it's helping much. I think maybe a little, but the question is "is it worth it"?!
Lyrica made my teeth and gums hurt.
That's very interesting about the teeth and gum pain. My pain is actually in my mouth (as well as down my neck and upper back), and I've been wondering if the Lyrica was actually making it feel worse. I know the Neurontin caused terrible burning in my mouth, lips and tongue. Anyone else notice this side effect with Lyrica?